# SDR IPXA3678972

- Difficulty date: June 15, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 41,157 hours, 12,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587666
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, FOUND CRACK DAMAGE ON M/D CARGO FLOOR PANEL AT BS 750, RBL 52. DIMENSIONS OF CRACK DAMAGE: 2.75" L.  REPAIR IAW EO B767-5320-9693-H.
